# SDR ASAA2019070829978

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 26,331 hours, 8,439 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO RADAR DISPLAY IN AUTO MODE DISPLAYS INCORRECTLY. GROUNDED - YES. ACCOMPLISHED WXR OPERATIONAL TEST & ANTENNA TILT TEST REF AMM 34-43-00. F/O'S DISPLAY MATCHED CAPT'S IN AUTO IN ALL RANGE SELECTED.
